# SDR MALA110054

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 28,930 hours, 31,724 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL NOSE GEAR POSITION LIGHT DID NOT ILLUMINATE AND INTRANSIT LIGHT WAS ILLUMINATED.  DID A GO AROUND AND DURING MANEUVER GEAR POSITION LIGHT ILLUMINATED AND INTRANSIT LIGHT WENT OUT.  RAN EMERGENCY NORMAL CHECKLIST. DIDN'T RECYCLE THE GEAR AND LANDED WITHOUT INCIDENT.  ACFT OK TO BE FERRIED FOR REPAIRS TO THE NLG INTRASIT DISC.  PERFORMED GEAR SWINGS PRIOR TO PERFORMING OTHER MX AND CND INITIAL DISC.  AS A PRECAUTIONARY MEASURE.  R & R NLG DOWNLOCK HARNESS ASSY IAW AMM 3261-05.   OPS CHECKS GOOD IAW AMM 32-30-00.
